Ask an expert
Question

01 Feb 2008

digestive problems.
I have suffered from persistent diarrhoea,nausea,fatigue and
weight loss for the last three years.Two yearsago six polyps
were removed from my lower intestine (all benign)I have
subsequently undergone a number of scans and various other tests, and have been hospitalised several times,but doctors and
specialists have assured me there is nothig wrong with my dig-
estive system.I am taking several probiotics,which have been
fairly effective,but the symptoms have recently become farworse.
This illness is affecting my entire life,and I am no longer able to participate fully in all the social activities that I used to enjoy.
PLEASE HELP!
Answer 1,493 views
Expert
Probiotics expert
Probiotics expert

01 Jan 0001

Wow, not easy Jessie. Could other factors like severe anxiety or stress be making your symptoms worse. Have you considered seeing a counselor perhaps?
Apologies, in this limited environment it is difficult to make a call. Sometimes however non-physiological causes play havoc with our systems?
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19972 votes
Vote